On m-ary overpartitions

Øystein J. Rødseth, James Allen Sellers

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Presently there are a lot of activities in the study of overpartitions, objects that were discussed by MacMahon, and which have recently proven useful in several combinatorial studies of basic hypergeometric series. In this paper we study some similar objects, which we name m-ary overpartitions. We consider divisibility properties of the number of m-ary overpartitions of a natural number, and we prove a theorem which is a lifting to general m of the well-known Churchhouse congruences for the binary partition function.

Original languageEnglish (US)
Pages (from-to)345-353
Number of pages9
JournalAnnals of Combinatorics
Issue number3
StatePublished - Oct 1 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'On m-ary overpartitions'. Together they form a unique fingerprint.

Cite this